Ulster University Logo

Ulster Institutional Repository

Expected Density of Complex Zeros of Random Hyperbolic Polynomials

Biomedical Sciences Research Institute Computer Science Research Institute Environmental Sciences Research Institute Nanotechnology & Advanced Materials Research Institute

Farahmand, K and Grigorash, A (2002) Expected Density of Complex Zeros of Random Hyperbolic Polynomials. Applied Mathematics Letters, 15 (3). pp. 389-393. [Journal article]

Full text not available from this repository.

URL: http://www.elsevier.com/locate/aml


Item Type:Journal article
Faculties and Schools:Faculty of Computing & Engineering
Faculty of Computing & Engineering > School of Computing and Mathematics
Research Institutes and Groups:Computer Science Research Institute
Computer Science Research Institute > Artificial Intelligence and Applications
ID Code:7723
Deposited By:Professor Kambiz Farahmand
Deposited On:29 Feb 2012 15:54
Last Modified:29 Feb 2012 15:54

Repository Staff Only: item control page